# SDR CALA2022113003251

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 104,479 hours, 10,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY BATTERY CHARGER M33096 CAPACITY CHECK FAILED.  CHARGER REPLACED AND TESTED OKAY IAW AMM 33-51-06.
